Inventiones mathematicae

, Volume 91, Issue 3, pp 465–481

Heegaard splittings of Seifert fibered spaces

  • Yoav Moriah

DOI: 10.1007/BF01388781

Cite this article as:
Moriah, Y. Invent Math (1988) 91: 465. doi:10.1007/BF01388781


In this paper we give a classification theorem of genus two Heegaard splittings of Seifert fibered manifolds overS2 with three exceptional fibers, except for when two of the exceptional fibers hava the same invariants with opposite orientation.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Yoav Moriah
    • 1
  1. 1.Department of MathematicsUniversity of British ColumbiaVancouverCanada